# SDR FDEA201205231945

- Difficulty date: May 23, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- Aircraft time: 45,679 hours, 29,863 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shaft
- Condition: Worn
- Location: Pax Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR HARD TO SHUT FROM INSIDE AND NOT POSSIBLE TO CLOSE AND STORE HANDLE FROM OUTSIDE.  FOUND ENTRY DOOR HANDLE SPLINE SHAFT WORN.  R & R SHAFT IAW MM 52-11-001-5.  OPS CHECKED GOOD.
